On the Classification of Automorphic Lie Algebra

S. Lombardo, J.A. Sanders

Research output: Contribution to JournalArticleAcademicpeer-review

65 Downloads (Pure)


The problem of reduction of integrable equations can be formulated in a uniform way using the theory of invariants. This provides a powerful tool of analysis and it opens the road to new applications of Automorphic Lie Algebras, beyond the context of integrable systems. In this paper it is shown that Sl
Original languageEnglish
Pages (from-to)793-824
Number of pages29
JournalCommunications in Mathematical Physics
Publication statusPublished - 2010


Dive into the research topics of 'On the Classification of Automorphic Lie Algebra'. Together they form a unique fingerprint.

Cite this